Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What are the side effects of sniffing poppers?

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2009
Answered : 850 Questions
Question
Hi I recently took a sniff of poppers and I am very worried that I have hurt myself. I have only done it a handful of times will I be ok. It was a while ago and I have ocd and I am really worried. Please help

Thanks
Posted Sun, 3 Aug 2014 in General Health
 
 
Answered by Dr. Vipul Prajapati 20 minutes later
Brief Answer:
consult Emergency department

Detailed Answer:
Hi dear,

Thank you for your query.

Excessive sniff of poppers may lead to side effects like ulceration of nose, giddiness, intoxication effects like disorientation, impaired concentration etc.
And due to all this you might have long term complications. So better is to consult at emergency department and do lavage if necessary.
How much amount of poppers you have and how many times?
For OCD you have to consult psychiatrist as there are many medication which helpful to you and also psychotherapy which helps you a lot.

Awaiting your response.

Thank you
Above answer was peer-reviewed by
 
Follow-up: What are the side effects of sniffing poppers? 25 minutes later
Hi not a lot I have maybe had a sniff of poppers twenty times in total. Over I would say 7 years. Am I going to be ok as I think my ocd makes it worse worrying and thinking something bad might happen to me? Thanks
 
 
Answered by Dr. Vipul Prajapati 10 minutes later
Brief Answer:
consult psychiatrist

Detailed Answer:
Hi dear,

sniffing poppers may not affect or worse your OCD but withdrawal effects of poppers sniffing or complication of it may feel like worsening of OCD.

so not to worry about it.

consult psychiatrist for OCD and Poppers related side effects or withdrawal.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor